Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A bound for entire harmonic functions of three variables


Author: Chi Yeung Lo
Journal: Quart. Appl. Math. 26 (1968), 451-455
MSC: Primary 31.11
DOI: https://doi.org/10.1090/qam/239106
MathSciNet review: 239106
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, Some properties of a harmonic function of three variables given by its series development, Arch. Rational Mech. Anal. 8 (1961), 207–222. MR 0136752, https://doi.org/10.1007/BF00277438
  • [2] Stefan Bergman, Sur les singularités des fonctions harmoniques de trois variables, C. R. Acad. Sci. Paris 254 (1962), 3304–3305 (French). MR 0159011
  • [3] P. Dienes, The Taylor series: an introduction to the theory of functions of a complex variable, Dover Publications, Inc., New York, 1957. MR 0089895
  • [4] B. A. Fuks, Theory of analytic functions of several complex variables, Translated by A. A. Brown, J. M. Danskin and E. Hewitt, American Mathematical Society, Providence, R.I., 1963. MR 0168793
  • [5] R. P. Gilbert, Singularities of three-dimensional harmonic functions, Pacific J. Math. 10 (1960), 1243–1255. MR 0120477
  • [6] R. P. Gilbert, Some inequalities for generalized axially symmetric potentials with entire and meromorphic associates, Duke Math. J. 32 (1965), 239–245. MR 0182794

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 31.11

Retrieve articles in all journals with MSC: 31.11


Additional Information

DOI: https://doi.org/10.1090/qam/239106
Article copyright: © Copyright 1968 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website